Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 191, NWS Atlanta, GA

April 25, 2019Dodge County, Telfair County, Wilcox County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 25, 2019, 8:53 AM EDT for Dodge County, Telfair County, Wilcox County, Georgia. It took effect at Apr 26, 2019, 5:16 PM EDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 25, 2019, 8:53 AM EDT (12:53 UTC)
In effect from
Apr 26, 2019, 5:16 PM EDT
Expired
Apr 29, 2019, 9:55 PM EDT
In force
3 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocmulgee River at Abbeville (ABBG1). The gauge peaked at 12.91 ft at Apr 28, 2019, 2:00 AM EDT.

actionminormoderate810121404/2504/2604/2704/2804/2904/3005/01
Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02215260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

861 
WGUS42 KFFC 251253
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
853 AM EDT Thu Apr 25 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC091-271-315-260253-
/O.NEW.KFFC.FL.W.0191.190427T0000Z-190430T1200Z/
/ABBG1.1.ER.190427T0000Z.190428T0600Z.190430T0600Z.NO/
853 AM EDT Thu Apr 25 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Ocmulgee River near Abbeville.
* From Friday evening until Tuesday morning.
* At 8 AM Thursday the stage was 9.6 feet and rising.
* Minor flooding is forecast to develop.
* Flood stage is 12 feet.
* The river is forecast to rise above flood stage by tomorrow evening 
  and continue rising, reaching near 12.5 feet early Sunday 
  morning. The river is expected to fall below flood stage Tuesday 
  morning.
* At 10 feet, bankfull conditions begin upstream and downstream from 
  the gage at Highway 286 as water begins to spill out into low lying 
  areas of the flood plain.
  
  At 12 feet, flood Stage is reached with minor flooding of the 
  lowlands adjacent to the river. The water level will reach the top 
  of the Abbeville boat ramp and will begin to flood the nearby park.

  At 13 feet, minor flooding of lowlands adjacent to the river 
  expands further into the flood plain and flooding of the nearby park 
  and parking lot at the Abbeville boat ramp expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
14 follow-up statements
623 
WGUS82 KFFC 251918
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
318 PM EDT Thu Apr 25 2019

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC023-235-260917-
/O.CON.KFFC.FL.W.0190.000000T0000Z-190427T0000Z/
/HAWG1.1.ER.190425T1033Z.190425T1300Z.190426T1800Z.NO/
318 PM EDT Thu Apr 25 2019

The Flood Warning continues for
  The Ocmulgee River near Hawkinsville.
* Until Friday evening.
* At 2PM Thursday the stage was 20.4 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 20 feet.
* The river will crest to near 20.4 feet.
  The river will fall below flood stage tomorrow early afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of 
  Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
  Lane...residents are cutoff from reaching their homes.

  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-260917-
/O.CON.KFFC.FL.W.0191.190427T0000Z-190430T1200Z/
/ABBG1.1.ER.190427T0000Z.190428T0600Z.190430T0600Z.NO/
318 PM EDT Thu Apr 25 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* From tomorrow evening until Tuesday morning.
* At 02PM Thursday the stage was 10.3 feet...and 
  rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tomorrow evening and continue
  to rise to near 12.5 feet by early Sunday morning.The river will 
  fall below flood stage by early Tuesday morning.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
921 
WGUS82 KFFC 260146
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
946 PM EDT Thu Apr 25 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
GAC023-235-261546-
/O.EXT.KFFC.FL.W.0190.000000T0000Z-190426T2200Z/
/HAWG1.1.ER.190425T1033Z.190425T1300Z.190426T1600Z.NO/
946 PM EDT Thu Apr 25 2019

...Flood Warning extended until Friday evening...The Flood Warning 
continues for
  The Ocmulgee River near Hawkinsville.
* Until Friday evening.
* At 8PM Thursday the stage was 20.4 feet...and 
  steady.
* Minor flooding is occurring.
* Flood stage is 20 feet.
* The river will continue to fall to below flood stage by tomorrow 
  early afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of 
  Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
  Lane...residents are cutoff from reaching their homes.


&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-261546-
/O.EXT.KFFC.FL.W.0191.190427T0300Z-190430T0600Z/
/ABBG1.1.ER.190427T0300Z.190428T0000Z.190430T0000Z.NO/
946 PM EDT Thu Apr 25 2019

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  The Ocmulgee River near Abbeville.
* From tomorrow late evening until late Monday night.
* At 8PM Thursday the stage was 10.8 feet...and 
  rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tomorrow late evening and 
  continue to rise to near 12.4 feet by early Sunday morning.The 
  river will fall below flood stage by Monday evening.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
084 
WGUS82 KFFC 260922
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
522 AM EDT Fri Apr 26 2019

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC023-235-262200-
/O.CON.KFFC.FL.W.0190.000000T0000Z-190426T2200Z/
/HAWG1.1.ER.190425T1033Z.190425T1300Z.190426T1600Z.NO/
522 AM EDT Fri Apr 26 2019

The Flood Warning continues for
  The Ocmulgee River near Hawkinsville.
* Until this evening.
* At 4 AM Friday the stage was 20.1 feet and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 20 feet.
* At 20.5 feet...Minor flooding of roads begins on the southside of 
  Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
  Lane...residents are cutoff from reaching their homes.
  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-262321-
/O.CON.KFFC.FL.W.0191.190427T0300Z-190430T0600Z/
/ABBG1.1.ER.190427T0300Z.190428T0000Z.190430T0000Z.NO/
522 AM EDT Fri Apr 26 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* From tonight until late Monday night.
* At 4 AM Friday the stage was 11.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tonight and continue to rise 
  to near 12.4 feet by early Sunday morning. The river will fall below
  flood stage by Monday evening.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
093 
WGUS82 KFFC 261306
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
906 AM EDT Fri Apr 26 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
GAC091-271-315-270305-
/O.EXT.KFFC.FL.W.0191.190427T0000Z-190430T0600Z/
/ABBG1.1.ER.190427T0000Z.190427T1800Z.190430T0000Z.NO/
906 AM EDT Fri Apr 26 2019

...Flood Warning extended until late Monday night...

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* From this evening until late Monday night.
* At 845 AM Friday the stage was 11.6 feet and rising.
* Minor flooding is forecast to develop.
* Flood stage is 12 feet.
* The river is forecast to rise above flood stage by this evening and 
  continue rising, reaching near 12.4 feet by Sunday morning. The 
  river is expected to fall below flood stage Monday evening.
* At 12 feet, food Stage is reached with minor flooding of the 
  lowlands adjacent to the river. The water level will reach the top 
  of the Abbeville boat ramp and begin to flood the nearby park. 
  
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
899 
WGUS82 KFFC 262118
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
518 PM EDT Fri Apr 26 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
GAC091-271-315-271117-
/O.EXT.KFFC.FL.W.0191.190426T2116Z-190430T0600Z/
/ABBG1.1.ER.190426T2041Z.190428T0600Z.190430T0000Z.NO/
518 PM EDT Fri Apr 26 2019

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  The Ocmulgee River near Abbeville.
* Until late Monday night.
* At 4 PM Friday the stage was 12 feet...and rising.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 12 feet.
* The river is expected to continue rising to near 12.5 feet by 
  early Sunday morning. The river will fall below flood stage Monday 
  evening.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
357 
WGUS82 KFFC 270854
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
454 AM EDT Sat Apr 27 2019

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC091-271-315-272254-
/O.CON.KFFC.FL.W.0191.000000T0000Z-190430T0600Z/
/ABBG1.1.ER.190426T2041Z.190428T0000Z.190430T0000Z.NO/
454 AM EDT Sat Apr 27 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until late Monday night.
* At 4 AM Saturday the stage was 12.4 feet and rising.
* Minor flooding is occurring and will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 12.5 feet by this evening. 
  The river will fall below flood stage Monday evening.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
462 
WGUS82 KFFC 271520
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1120 AM EDT Sat Apr 27 2019

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC091-271-315-280519-
/O.CON.KFFC.FL.W.0191.000000T0000Z-190430T0600Z/
/ABBG1.1.ER.190426T2041Z.190428T0000Z.190430T0000Z.NO/
1120 AM EDT Sat Apr 27 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until late Monday night.
* At 11 AM Saturday the stage was 12.6 feet...and rising. 
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 12.6 feet by this evening. 
  The river will fall below flood stage Monday evening.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.


&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
697 
WGUS82 KFFC 280101
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
901 PM EDT Sat Apr 27 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
GAC091-271-315-281501-
/O.EXT.KFFC.FL.W.0191.000000T0000Z-190430T1200Z/
/ABBG1.1.ER.190426T2041Z.190428T0600Z.190430T0600Z.NO/
901 PM EDT Sat Apr 27 2019

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Ocmulgee River near Abbeville.
* Until Tuesday morning.
* At 8 PM Saturday the stage was 12.8 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will continue rising to near 12.9 feet after midnight.
  The river is expected to fall below flood stage early Tuesday 
  morning.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
181 
WGUS82 KFFC 281010
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
610 AM EDT Sun Apr 28 2019

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC091-271-315-290009-
/O.CON.KFFC.FL.W.0191.000000T0000Z-190430T1200Z/
/ABBG1.1.ER.190426T2041Z.190428T0845Z.190430T0600Z.NO/
610 AM EDT Sun Apr 28 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until Tuesday morning.
* At 5AM Sunday the stage was 12.9 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12.0 feet.
* The river will continue to fall to below flood stage by early 
  Tuesday morning.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
525 
WGUS82 KFFC 282159
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
559 PM EDT Sun Apr 28 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
GAC091-271-315-291159-
/O.EXT.KFFC.FL.W.0191.000000T0000Z-190430T1500Z/
/ABBG1.1.ER.190426T2041Z.190428T0845Z.190430T0900Z.NO/
559 PM EDT Sun Apr 28 2019

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Ocmulgee River near Abbeville.
* Until Tuesday morning.
* At 5 PM Sunday the stage was 12.8 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
024 
WGUS82 KFFC 290817
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
417 AM EDT Mon Apr 29 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
GAC091-271-315-292217-
/O.EXT.KFFC.FL.W.0191.000000T0000Z-190430T0900Z/
/ABBG1.1.ER.190426T2041Z.190428T0845Z.190430T0300Z.NO/
417 AM EDT Mon Apr 29 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Ocmulgee River near Abbeville.
* Until late tonight.
* At 3AM Monday the stage was 12.6 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12.0 feet.
* The river will continue to fall to below flood stage by tonight.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
577 
WGUS82 KFFC 291243
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
843 AM EDT Mon Apr 29 2019

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC091-271-315-300243-
/O.CON.KFFC.FL.W.0191.000000T0000Z-190430T0900Z/
/ABBG1.1.ER.190426T2041Z.190428T0845Z.190430T0300Z.NO/
843 AM EDT Mon Apr 29 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until late tonight.
* At 7 AM Monday the stage was 12.4 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by tonight.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
617 
WGUS82 KFFC 291926
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
326 PM EDT Mon Apr 29 2019

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC091-271-315-300900-
/O.CON.KFFC.FL.W.0191.000000T0000Z-190430T0900Z/
/ABBG1.1.ER.190426T2041Z.190428T0845Z.190430T0300Z.NO/
326 PM EDT Mon Apr 29 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until late tonight.
* At 245 PM Monday the stage was 12.2 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by tonight.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
036 
WGUS82 KFFC 300155
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
955 PM EDT Mon Apr 29 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties

 
GAC091-271-315-300225-
/O.CAN.KFFC.FL.W.0191.000000T0000Z-190430T0900Z/
/ABBG1.1.ER.190426T2041Z.190428T0845Z.190429T2337Z.NO/
955 PM EDT Mon Apr 29 2019

The Flood Warning is cancelled for
  The Ocmulgee River near Abbeville.
* This takes effect immediately.
* At 945 PM Monday the stage was 11.9 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 25, 3:26 AM EDT, 5 hours 27 minutes earlier.

Area forecast discussion, Apr 25, 3:26 AM EDT, 5 hours 27 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
326 AM EDT Thu Apr 25 2019

.SHORT TERM /Today through Friday/...
Its another warm night across the area mostly lower to mid 60s
currently. A building storm system is to our west as a strong mid
level low moves out of the Plains states. Regional surface
analysis shows low pressure developing as well over Northern
Louisiana into Southern Arkansas.

At least for the first part of today, should see heights aloft
increase in response to trough to the west which will keep things
dry and warm for today. Going with highs slightly above guidance
because of this although clouds should keep temps from getting as
high as the last several days.

By early evening, will begin to see line approach the area but
much uncertainty as to how soon this will be. Thinking this may be
like last system where line of SHRA and embedded storms outraces
the main forcing and moves in as early as 21Z to our western
zones. Additional activity will then accompany the main shortwave
energy the first half of the overnight period. Helicity will be
more than sufficient to cause some issues but as of now, just
doesn't look like we will have the instability to support it.
Marginal risk in place for far SW portions of our area later today
and this looks on target given the better chances for heating and
increased CAPE for those areas. Overall, expecting mainly isolated
TSRA activity with isolated strong activity not out of the
question.

Activity quickly shifts east of the area early Friday and is
replaced with clearing skies but breezy to potentially windy
conditions. Given strong winds aloft, will need to monitor
conditions with subsequent forecasts for a possible wind advisory.

Deese

.LONG TERM /Friday Night through Wednesday/...
All in all a rather quiet long term period.

After a dry Saturday, a weak cold front approaches n GA
late Saturday night and moves across Sunday into Sunday night
and then dissipates. Moisture is limited so rain chances are
limited to just 20 percent over portions of n GA with a risk of
thunderstorms mainly on Sunday.

After Sunday, there is just no organized weather to speak of at this
time. Maybe enough moisture in the southerly flow on Wednesday for
a slight chance of showers and thunderstorms over n GA.

Overall, temperatures are expected to warm a little more above normal
as the long term period goes on.

BDL

&&

.AVIATION...
06Z UPDATE...
VFR conditions to continue initially and persist through much of
today into the evening. Approaching line of SHRA will then bring
cigs down into the MVFR range. Chances for TSRA continue too low
for mention at this time but still cannot be ruled out. Winds to
increase again by afternoon with low end gusts likely. Should
remain on the west side for the TAF period.

//ATL CONFIDENCE...06Z UPDATE...
Medium on SHRA timing.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          82  61  75  50 /  20  50  50   0
Atlanta         80  61  73  51 /  30  60  50   0
Blairsville     75  55  66  44 /  30  70  70   0
Cartersville    79  59  72  47 /  50  70  50   0
Columbus        81  62  78  52 /  40  70  40   0
Gainesville     79  60  71  49 /  30  60  60   0
Macon           82  63  78  51 /  20  40  40   0
Rome            78  59  72  47 /  70  70  50   0
Peachtree City  80  60  74  49 /  40  60  50   0
Vidalia         86  65  80  55 /  10  40  40   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....BDL
AVIATION...Deese
Hazardous weather outlook, Apr 25, 4:15 AM EDT, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
415 AM EDT Thu Apr 25 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
415 AM EDT Thu Apr 25 2019

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Isolated thunderstorms are expected across north and central
Georgia this afternoon and tonight. A few stronger storms could
cause gusty winds and frequent lightning.

.DAYS TWO THROUGH SEVEN...Friday and Wednesday...

Isolated thunderstorms can be expected on Friday.

There is also a slight chance of thunderstorms over portions of
north Georgia on Sunday and Wednesday.

Otherwise, no hazardous weather is expected on Saturday, Monday
and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 10:34 PM EDTRiver Flood WarningFFCBleckley, Pulaski37 hr
Apr 25, 1:49 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 84 more30 hr
Apr 25, 6:04 PM EDTSpecial Weather StatementFFCHarris, Troup26 min
Apr 25, 6:25 PM EDTSpecial Weather StatementFFCBartow, Douglas, Gordon, Paulding35 min

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.